# SDR P742006F00000

- Difficulty date: April 28, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N6391J
- Make and model: Cessna 172N
- Aircraft serial: 17273868
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 7020
- Condition: Defective
- Location: Exhaust Pipe
- Component: Exhaust
- Component part number: 13204
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEFECT INVOLVES THE CLAMP FOR THE COLLECTER TO TAIL PIPE SLIP JOINT.  THE ALIGNMENT PIN OR THE CLAMP IS 40 PERCENT WORE THROUGH AT 100 HOURS OF OPERATION.  (K)
